# SDR DXTA2021112252340

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9732
- Aircraft time: 5,440 hours, 2,413 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOBRAKE FAIL AMBER CAS: ON FINAL ON INITIAL APPROACH, AMBER AUTOBRAKE FAIL AND CYAN BRAKE FAIL CAME ON. A GO-AROUND WAS INITIATED. ON THE SECOND APPROACH R INBOARD BRAKE FAIL CAME ON AFTER GEAR EXT. // SIGNOFF // ACCOMPLISHED LEAK CHECK OF RIGHT INBOARD BRAKE CONTROL VALVE NOTING NO DEFECT. BLEED RIGHT INBOARD BRAKE AND NO. 3 HYDRAULIC SYSTEM IAW GL-5000 AMM 32-43-00 AND 29-10-00. ACCOMPLISHED  OPERATION TEST OF BRAKE SYSTEM NOTING NO DEFECTS IAW GL-5000 AMM 32-43-00. INSTALLED UPPER PORTION OF RIGHT MLG WHEEL BIN THEN INSTALLED MLG SENSING LOOP. CLOSED CIRCUIT BREAKERS FIREX CH A/ CH B ON DCPC THEN UNLOCKED AND CLOSED EMS CIRCUIT BREAKERS FIRE DETECT CH A I CH B IAW GL-5000 AMM 26-13-01. CLOSED THE REMAINING RIGHT MLG WHEEL BIN PANELS FULLY IAW GL-5000 AMM 53-30-01. ACCOMPLISHED OPERATIONAL TEST OF THE MLG OVERHEAT DETECTION SYSTEM NOTING NO DEFECTS IAW GL-5000 AMM 26-13-00. CLOSE UP COMPLETED WITH ALL OPERATIONS AND INDICATIONS NORMAL.
